Booboo; Zoloft can have a side effect of gaining or losing weight Did you just start this medication or have you been on it a while.One thing for good health even if your not hungry eat anyway it is good for your mental health they can be smaller portions but you must eat something just a snack if you want to take advantage of the weight loss but if you don't need it try not to skip meals. You have to keep you physical health up also. I like you was on Zoloft for years and had to fight with myself to eat so I know this for a fact.But as with any drug it can work differently for all of us. Please keep us posted how you are doing if you are new on Zoloft, Or any other questions feel free we are not doctors we are people like you that want to help others with the questions we have been through already.But if you can't afford to lose weight make sure you snack several times a day.You well find some of the greatest people right here I have been to many sites and our people that stay here because this is one of the best sites I have found and love helping others get through the tough times Hope you HAVE A great weekend.Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2011 • 7 answers
Posted 3 Sep 2012 • 2 answers
Sertraline - I have been taking zoloft for 10 years ( the generic for for the last 6 years). In the?
Posted 12 Dec 2014 • 1 answer
Posted 23 Mar 2016 • 2 answers
Posted 27 Apr 2016 • 2 answers